MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; POWER TOOL ATTACHMENTS AND ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MICRODRILL STRAIGHT ATTACHMENT; POWER TOOL ATTACHMENTS AND ACCESSORIES
Catalog Number 5100015250
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill overheated during a surgical procedure.The procedure was completed successfully without a clinically significant delay; the patient was reported to have received a burn to the tongue musculature which will require additional treatment.
 
Additional Manufacturer Narrative
Correction: d9; h3.The device was not returned for evaluation; therefore, a root cause could not be determined for the event.
 
Event or Problem Description
No new information.

Brand Name
MICRODRILL STRAIGHT ATTACHMENT
Common Device Name
POWER TOOL ATTACHMENTS AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key23767167
Report Number3015967359-2025-01715
Device Sequence Number10593916
Product Code EIA
UDI-Device Identifier04546540380272
UDI-Public(01)04546540380272(10)24249
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K032117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100015250
Device Lot Number24249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown